# SDR 08FDEA01980

- Difficulty date: May 23, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 64,680 hours, 29,215 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Angle
- Part number: ARB06341
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG- SPLICE ANGLE FOR THE MLG ATTACH FITTING, P/N ARB0634-1, AT WING STATION XW231.160 OUTBOARD OF LT MLG FITTING AT LOWER FORWARD AUX SPAR HAS SEVERE EXFOLIATION CORROSION ON THE LOWER LEG OF THE ANGLE RESULTING IN AN APPROX 1 INCH CRACK.  ACCESS THRU PANEL 541BB, SNRM 769 REMOVED CORRODED FITTING ARB0634-1, LOCATED AND REAMED NEW FITTING AND SHIM REF DRAWING ARB0621.  INSTALLED FITTING AND SHIM PER DRAWING ARB0621.
